IMECH-IR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Perturbational Finite Volume Method For The Solution of 2-D Navier-Stokes Equations on Unstructured and Structured Colocated Meshes 期刊论文
Applied Mathematics and Mechanics (English Edition), 2005, 卷号: 26, 期号: 2, 页码: 242-251
Authors:  Gao Z(高智);  Dai MG;  Li GB;  Bai W;  Gao, Z (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100080, Peoples R China.
Adobe PDF(519Kb)  |  Favorite  |  View/Download:554/204  |  Submit date:2007/06/15